# SDR DXTA2013070805436

- Difficulty date: July 6, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 10,394 hours, 6,318 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 99144683
- Part serial: 0260
- Condition: Unserviceable
- Location: Brake Sys
- Part time: 6,530 hours, 3,985 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER MODERATE BRAKING ON LANDING THE LEFT BRAKE BEGAN A LOUD SQUEEKING BEGINING AT APPROX 5KTS AND CONTINUING UNTIL COMPLETE STOP. BRAKE SLIPPAGE COULD BE FELT IN THE LEFT PEDAL DURING THE SQUEEKING. THIS OCCURED WHEN BRAKES APPLIED BY EITHER PILOT. SUB: FOUND L/H BRAKES SYSTEM INTERMITTANTLY MAKING NOISE DURING TAXI. C/W REMOVEAL & REPLACEMENT OF THE BRAKE METERING VALVE. C/W BRAKE BLEED. OPERATIONAL AND LEAK CHECKS GOOD IAW CE-750 MM 32-42-03.
